Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1690–1700 (Mi zvmmf3738)  

This article is cited in 2 scientific papers (total in 2 papers)

Some inverse problems for the linearized Boltzmann equation

D. G. Orlovskii, A. I. Prilepko

Moscow

Full text: PDF file (1138 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 58–65

Bibliographic databases:

UDC: 517.958:530.1
MSC: Primary 76P05; Secondary 82B40
Received: 02.09.1986

Citation: D. G. Orlovskii, A. I. Prilepko, “Some inverse problems for the linearized Boltzmann equation”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1690–1700; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 58–65

Citation in format AMSBIB
\Bibitem{OrlPri87}
\by D.~G.~Orlovskii, A.~I.~Prilepko
\paper Some inverse problems for the linearized Boltzmann equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1690--1700
\mathnet{http://mi.mathnet.ru/zvmmf3738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927915}
\zmath{https://zbmath.org/?q=an:0663.76082}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 58--65
\crossref{https://doi.org/10.1016/0041-5553(87)90190-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3738
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitrii G. Orlovskii, “Ob odnoi obratnoi zadache dlya uravneniya Maksvella–Boltsmana”, Zhurn. SFU. Ser. Matem. i fiz., 2:3 (2009), 327–335  mathnet
    2. I. V. Tikhonov, V. N. Shon Tung, “Formuly yavnogo resheniya v modelnoi nelokalnoi zadache dlya uravneniya prostogo perenosa”, Matematicheskie zametki SVFU, 24:1 (2017), 57–73  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:152
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021